Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 4

All articles in this issue are freely accessible.

A system of bi-identities for locally inverse semigroups
K. Auinger.
Proc. Amer. Math. Soc. 123 (1995), 979-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291762
Intersection homology Betti numbers
Alan H. Durfee.
Proc. Amer. Math. Soc. 123 (1995), 989-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233968
Combinatorial constructions for integrals over normally distributed random matrices
I. P. Goulden and D. M. Jackson.
Proc. Amer. Math. Soc. 123 (1995), 995-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249878
A unitary as a product of symmetries
N. K. Thakare and A. R. Baliga.
Proc. Amer. Math. Soc. 123 (1995), 1005-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224621
New theta constant identities. II
Hershel M. Farkas and Yaacov Kopeliovich.
Proc. Amer. Math. Soc. 123 (1995), 1009-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254837
Superlacunary cusp forms
Ken Ono and Sinai Robins.
Proc. Amer. Math. Soc. 123 (1995), 1021-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242101
Abelian subgroups of pro-$2$ Galois groups
Ido Efrat.
Proc. Amer. Math. Soc. 123 (1995), 1031-1035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242081
A chain rule for multivariable resultants
Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang.
Proc. Amer. Math. Soc. 123 (1995), 1037-1047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227515
Integral closures of Noetherian integral domains as intersections
Frederick W. Call.
Proc. Amer. Math. Soc. 123 (1995), 1049-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227514
Resultants of cyclotomic polynomials
Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang.
Proc. Amer. Math. Soc. 123 (1995), 1053-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242077
Extreme points in spaces of continuous functions
V. I. Bogachev, J. F. Mena-Jurado and J. C. Navarro Pascual.
Proc. Amer. Math. Soc. 123 (1995), 1061-1067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204371
Linear mappings that preserve potent operators
Matjaž Omladič and Peter Šemrl.
Proc. Amer. Math. Soc. 123 (1995), 1069-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254849
Existence of angular derivative for a class of strip domains
Swati Sastry.
Proc. Amer. Math. Soc. 123 (1995), 1075-1082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242103
Hammerstein operators preserving disjointness
A. V. Koldunov.
Proc. Amer. Math. Soc. 123 (1995), 1083-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212284
Analyticity of sub-Markovian semigroups
V. A. Liskevich and M. A. PerelЬmuter.
Proc. Amer. Math. Soc. 123 (1995), 1097-1104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224619
Cesàro means of Fourier series on rotation groups
Da Shan Fan.
Proc. Amer. Math. Soc. 123 (1995), 1105-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231295
On the Minkowski measurability of fractals
K. J. Falconer.
Proc. Amer. Math. Soc. 123 (1995), 1115-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224615
The operator $(sgnx)d^{2}/dx^{2}$ is similar to a selfadjoint operator in $L^{2}(R)$
Branko Ćurgus and Branko Najman.
Proc. Amer. Math. Soc. 123 (1995), 1125-1128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223513
Weighted inequalities for convolutions
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 123 (1995), 1129-1136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277088
Representation of a completely bounded bimodule map
Qi Yuan Na.
Proc. Amer. Math. Soc. 123 (1995), 1137-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223518
Boundary behaviour of Sobolev mappings
Piotr Hajłasz.
Proc. Amer. Math. Soc. 123 (1995), 1145-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242086
Initial value problem and global homeomorphisms
Meng Su.
Proc. Amer. Math. Soc. 123 (1995), 1149-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231045
Intersections of continuous, Lipschitz, Hölder class, and smooth functions
Jack B. Brown.
Proc. Amer. Math. Soc. 123 (1995), 1157-1165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227513
Random approximations and random fixed point theorems for continuous $1$-set-contractive random maps
Tzu-Chu Lin.
Proc. Amer. Math. Soc. 123 (1995), 1167-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227521
Uniqueness theorems for some fourth-order elliptic equations
Robert Dalmasso.
Proc. Amer. Math. Soc. 123 (1995), 1177-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242078
Operators with complex Gaussian kernels: boundedness properties
E. R. Negrín.
Proc. Amer. Math. Soc. 123 (1995), 1185-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227527
On an intriguing integral and some series related to $𝜁(4)$
David Borwein and Jonathan M. Borwein.
Proc. Amer. Math. Soc. 123 (1995), 1191-1198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231029
On an identity related to multivalent functions
A. Z. Grinshpan.
Proc. Amer. Math. Soc. 123 (1995), 1199-1205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242085
A characterization of quasinormable Köthe sequence spaces
M. Ángeles Miñarro.
Proc. Amer. Math. Soc. 123 (1995), 1207-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227526
On unions and intersections of sets of synthesis
T. K. Muraleedharan and K. Parthasarathy.
Proc. Amer. Math. Soc. 123 (1995), 1213-1216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242096
Frame perturbations
Ole Christensen.
Proc. Amer. Math. Soc. 123 (1995), 1217-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231031
Asymptotic solution of a small parametered $2$-D integral equation arising from a contact problem of elasticity based on the solution of a $2$-D integral equation
Tian Quan Yun.
Proc. Amer. Math. Soc. 123 (1995), 1221-1227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231307
On the reflexivity of pairs of contractions
Marek Kosiek, Alfredo Octavio and Marek Ptak.
Proc. Amer. Math. Soc. 123 (1995), 1229-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231037
On a generalized punctured neighborhood theorem in $\mathcal{L}(X)$
Christoph Schmoeger.
Proc. Amer. Math. Soc. 123 (1995), 1237-1240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211590
Controllability of a class of linear systems in Banach space
Quan Zheng.
Proc. Amer. Math. Soc. 123 (1995), 1241-1251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203996
Darboux’s lemma once more
Hans Samelson.
Proc. Amer. Math. Soc. 123 (1995), 1253-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246536
Two results on the $2$-local $EHP$ spectral sequence
M. G. Barratt, F. Cohen, B. Gray, M. Mahowald and W. Richter.
Proc. Amer. Math. Soc. 123 (1995), 1257-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246514
On the homology of double branched covers
Ronnie Lee and Steven H. Weintraub.
Proc. Amer. Math. Soc. 123 (1995), 1263-1266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224618
$R$-groups and elliptic representations for unitary groups
David Goldberg.
Proc. Amer. Math. Soc. 123 (1995), 1267-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224616
Generic homeomorphisms have no smallest attractors
Mike Hurley.
Proc. Amer. Math. Soc. 123 (1995), 1277-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273500
On a multiplicity formula of weights of representations of $SO^{*}(2n)$ and reciprocity theorems for symplectic groups
Eric Y. Leung and Tuong Ton-That.
Proc. Amer. Math. Soc. 123 (1995), 1281-1288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227520
Universal equivariant bundles
Mitutaka Murayama and Kazuhisa Shimakawa.
Proc. Amer. Math. Soc. 123 (1995), 1289-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231040
An explicit family of exotic Casson handles
Žarko Bižaca.
Proc. Amer. Math. Soc. 123 (1995), 1297-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246517